# SDR 2003FA0000816

- Difficulty date: August 8, 2003
- Submitted: August 8, 2003
- Operation: General aviation
- Aircraft: N637QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605137
- Aircraft time: 2,608 hours, 2,076 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S3183E1
- Part serial: NA
- Condition: Chafed
- Location: Hyd System
- Part time: 2,608 hours, 2,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP RETRACTION HYDRAULIC LINE, RT AND LT EMERGENCY BRAKE PNEUMATIC LINES CHAFING ON PILLOW BLOCK CLAMPS.
